Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2, Issue 3, Pages 205-218
http://dx.doi.org/10.3233/SAV-1995-2302

A Toeplitz Jacobian Matrix/Fast Fourier Transformation Method for Steady-State Analysis of Discontinuous Oscillators

T. Ge and A. Y. T. Leung

Department of Civil and Structural Engineering, University of Hong Kong, Pokfulam Road, Hong Kong

Received 25 July 1994; Accepted 7 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Ge and A. Y. T. Leung, “A Toeplitz Jacobian Matrix/Fast Fourier Transformation Method for Steady-State Analysis of Discontinuous Oscillators,” Shock and Vibration, vol. 2, no. 3, pp. 205-218, 1995. https://doi.org/10.3233/SAV-1995-2302.